MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562651
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).(product investigation).The returned sensation large oval med stiff snare was analyzed and a visual evaluation noted that the manufacturing seal of the pouch was incomplete.No specific failure was reported against the device.Therefore, no assessment on the confirmation of the complaint can be made.However, the product analysis revealed that the device had the packaging seal incomplete.It is important to mention that this event was not associated with a patient nor a procedure involved.An investigation was opened to further investigate the most probable cause for this issue but since the investigation is still in progress, the investigation conclusion code selected for this complaint is cause not established.A review of the device history record (dhr) was performed and confirmed that the device met all material, assembly, and product specifications at the time of release to distribution.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval med stiff snare was returned for evaluation on (b)(6) 2020.According to the complainant, a sensation large oval med stiff snare was unpacked on (b)(6) 2020 in (b)(6) of (b)(6) hospital affiliated to (b)(6) university.There were five small packages inside, but the outer packaging on one of the devices was not well sealed.Reportedly, the other 4 small packages were not physically checked if the devices also have incomplete seal.This event was not associated with a patient nor a procedure involved.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11110248
Report Number3005099803-2020-06516
Device Sequence Number3608886
Product Code FDI
UDI-Device Identifier08714729158110
UDI-Public08714729158110
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Model NumberM00562651
Device Catalogue Number6265
Device Lot Number0024890051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1